Complexity of sequences defined by billiard in the cube
Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 1, pp. 1-12.
@article{BSMF_1994__122_1_1_0,
     author = {Arnoux, Pierre and Mauduit, Christian and Shiokawa, Iekata and Tamura, Jun-Ichi},
     title = {Complexity of sequences defined by billiard in the cube},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {1--12},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {1},
     year = {1994},
     doi = {10.24033/bsmf.2220},
     zbl = {0791.58034},
     mrnumber = {94m:11028},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2220/}
}
TY  - JOUR
AU  - Arnoux, Pierre
AU  - Mauduit, Christian
AU  - Shiokawa, Iekata
AU  - Tamura, Jun-Ichi
TI  - Complexity of sequences defined by billiard in the cube
JO  - Bulletin de la Société Mathématique de France
PY  - 1994
SP  - 1
EP  - 12
VL  - 122
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2220/
DO  - 10.24033/bsmf.2220
LA  - en
ID  - BSMF_1994__122_1_1_0
ER  - 
%0 Journal Article
%A Arnoux, Pierre
%A Mauduit, Christian
%A Shiokawa, Iekata
%A Tamura, Jun-Ichi
%T Complexity of sequences defined by billiard in the cube
%J Bulletin de la Société Mathématique de France
%D 1994
%P 1-12
%V 122
%N 1
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2220/
%R 10.24033/bsmf.2220
%G en
%F BSMF_1994__122_1_1_0
Arnoux, Pierre; Mauduit, Christian; Shiokawa, Iekata; Tamura, Jun-Ichi. Complexity of sequences defined by billiard in the cube. Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 1, pp. 1-12. doi : 10.24033/bsmf.2220. http://www.numdam.org/articles/10.24033/bsmf.2220/

[AR] Arnoux (P.) et Rauzy (G.). - Représentation géométrique de suites de complexité 2n + 1, Bull. Soc. Math. France, t. 119, 1991, p. 199-215. | Numdam | MR | Zbl

[HM] Hedlund (G.A.) and Morse (M.). - Symbolic dynamics II. Sturmian trajectories, Amer. J. Math., t. 62, 1940, p. 1-42. | JFM | MR | Zbl

[R1] Rauzy (G.). - Nombres algébriques et substitutions, Bull. Soc. Math. France, t. 110, 1982, p. 147-178. | Numdam | MR | Zbl

[R2] Rauzy (G.). - Suites à termes dans un alphabet fini, Séminaire de Théorie des Nombres de Bordeaux, t. 25, 1982-1983, p. 1-16. | Zbl

[R3] Rauzy (G.). - Mots infinis en arithmétique, in Automata on infinite words, Lecture Notes in Computer Sciences 192, 1985, p. 165-171. | MR | Zbl

Cited by Sources: